Alert archive / Louisiana / Small Craft Advisories in 2021

Small Craft Advisory 6, NWS Lake Charles, LA

January 26, 2021

NWS Lake Charles, LA issued this small craft advisory at Jan 26, 2021, 8:34 PM CST. It took effect at Jan 27, 2021, 6:00 AM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2021, 8:34 PM CST (02:34 UTC)
In effect from
Jan 27, 2021, 6:00 AM CST
Expired
Jan 28, 2021, 9:00 AM CST
In force
27 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

143 
WHUS74 KLCH 270234
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
834 PM CST Tue Jan 26 2021

GMZ475-271400-
/O.CON.KLCH.MF.Y.0007.000000T0000Z-210127T1200Z/
/O.NEW.KLCH.SC.Y.0006.210127T1500Z-210128T0000Z/
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
834 PM CST Tue Jan 26 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to one quarter mile or less. For the Small Craft 
  Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas 4 to 6 feet expected.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM.

* WHEN...For the Dense Fog Advisory, until 6 AM CST Wednesday. 
  For the Small Craft Advisory, from 9 AM to 6 PM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ472-271400-
/O.CON.KLCH.MF.Y.0008.000000T0000Z-210127T1200Z/
/O.NEW.KLCH.SC.Y.0006.210127T1500Z-210128T0000Z/
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
834 PM CST Tue Jan 26 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to one quarter mile or less. For the Small Craft
  Advisory, north winds around 20 kts with gusts up to 30 kt and 
  seas 4 to 6 feet expected.

* WHERE...Waters from Intracoastal City to Cameron LA from 20 to 
  60 NM.

* WHEN...For the Dense Fog Advisory, until 6 AM CST Wednesday. 
  For the Small Craft Advisory, from 9 AM to 6 PM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ470-271400-
/O.NEW.KLCH.SC.Y.0006.210127T1100Z-210128T0000Z/
Waters from Cameron LA to High Island TX from 20 to 60 NM-
834 PM CST Tue Jan 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM CST
WEDNESDAY...

* WHAT...North winds around 20 kts with gusts up to 30 kt 
  expected.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM.

* WHEN...From 5 AM to 6 PM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ455-271200-
/O.CON.KLCH.MF.Y.0007.000000T0000Z-210127T1200Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
834 PM CST Tue Jan 26 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WHAT...Dense fog will reduce visibility to one quarter mile or 
  less.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM and Coastal waters from Lower 
  Atchafalaya River to Intracoastal City LA out 20 NM.

* WHEN...Until 6 AM CST Wednesday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
5 follow-up statements
954 
WHUS74 KLCH 271005
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
405 AM CST Wed Jan 27 2021

GMZ455-271815-
/O.CON.KLCH.MF.Y.0007.000000T0000Z-210127T1200Z/
/O.EXB.KLCH.SC.Y.0006.210127T1200Z-210128T0700Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
405 AM CST Wed Jan 27 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CST THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to one quarter mile or less. For the Small Craft 
  Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas 4 to 6 feet expected.

* WHERE...Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM.

* WHEN...For the Dense Fog Advisory, until 6 AM CST early this 
  morning. For the Small Craft Advisory, until 1 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ450-452-271815-
/O.EXB.KLCH.SC.Y.0006.210127T1200Z-210128T0700Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
405 AM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CST THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to one quarter mile or less. For the Small Craft
  Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and
  seas up to 4 feet expected.

* WHERE...Coastal waters from Cameron LA to High Island TX out 
  20 NM and Coastal waters from Intracoastal City to Cameron LA 
  out 20 NM.

* WHEN...Until 1 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ475-271815-
/O.CON.KLCH.MF.Y.0007.000000T0000Z-210127T1200Z/
/O.EXT.KLCH.SC.Y.0006.210127T1200Z-210128T0700Z/
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
405 AM CST Wed Jan 27 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CST THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to one quarter mile or less. For the Small Craft
  Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt and
  seas 4 to 7 feet expected.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM.

* WHEN...For the Dense Fog Advisory, until 6 AM CST early this 
  morning. For the Small Craft Advisory, until 1 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ472-271815-
/O.CON.KLCH.MF.Y.0008.000000T0000Z-210127T1200Z/
/O.EXT.KLCH.SC.Y.0006.210127T1200Z-210128T0700Z/
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
405 AM CST Wed Jan 27 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CST THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to one quarter mile or less. For the Small Craft
  Advisory, north winds 20 to 25 kts with gusts up to 35 kt and
  seas 4 to 7 feet expected.

* WHERE...Waters from Intracoastal City to Cameron LA from 20 to 
  60 NM.

* WHEN...For the Dense Fog Advisory, until 6 AM CST early this 
  morning. For the Small Craft Advisory, until 1 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ470-271815-
/O.EXT.KLCH.SC.Y.0006.210127T1200Z-210128T0700Z/
Waters from Cameron LA to High Island TX from 20 to 60 NM-
405 AM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CST THURSDAY...

* WHAT...North winds 20 to 25 kts with gusts up to 35 kt and seas
  4 to 7 feet expected.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM.

* WHEN...Until 1 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
625 
WHUS74 KLCH 271302
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
702 AM CST Wed Jan 27 2021

GMZ450-452-455-470-472-475-272115-
/O.EXT.KLCH.SC.Y.0006.000000T0000Z-210128T0600Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
702 AM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...For the Small Craft Advisory, northwest winds 20 to 25 
  kt with gusts up to 35 kt and seas 4 to 7 feet expected.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
035 
WHUS74 KLCH 271507
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
907 AM CST Wed Jan 27 2021

GMZ470-472-475-272300-
/O.EXT.KLCH.SC.Y.0006.000000T0000Z-210128T1200Z/
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
907 AM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 feet expected.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60
  NM, waters from Intracoastal City to Cameron LA from 20 to 60
  NM, waters from Lower Atchafalaya River to Intracoastal City LA
  from 20 to 60 NM.

* WHEN...Until 6 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ450-452-455-272300-
/O.EXT.KLCH.SC.Y.0006.000000T0000Z-210128T0000Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
907 AM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Northwest winds around 20 kt with gusts up to 30 kt and
  seas 2 to 4 feet expected.

* WHERE...Waters from Cameron LA to High Island TX out 20 NM,
  waters from Intracoastal City to Cameron LA out 20 NM, waters
  from Lower Atchafalaya River to Intracoastal City LA out 20 NM.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
170 
WHUS74 KLCH 272005
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
205 PM CST Wed Jan 27 2021

GMZ470-472-475-280600-
/O.EXT.KLCH.SC.Y.0006.000000T0000Z-210128T1500Z/
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
205 PM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 feet expected.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM, waters from Intracoastal City to Cameron LA from 20 to 60 
  NM, waters from Lower Atchafalaya River to Intracoastal City 
  LA from 20 to 60 NM.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ450-452-455-280000-
/O.CON.KLCH.SC.Y.0006.000000T0000Z-210128T0000Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
205 PM CST Wed Jan 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Northwest winds around 20 kt with gusts up to 30 kt and 
  seas 2 to 4 feet expected.

* WHERE...Waters from Cameron LA to High Island TX out 20 NM, 
  waters from Intracoastal City to Cameron LA out 20 NM, waters 
  from Lower Atchafalaya River to Intracoastal City LA out 20 NM.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
760 
WHUS74 KLCH 280930
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
330 AM CST Thu Jan 28 2021

GMZ430-432-435-281700-
/O.NEW.KLCH.LO.Y.0007.210128T1100Z-210128T1700Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
330 AM CST Thu Jan 28 2021

...LOW WATER ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING...

* WHAT...Abnormally low water levels expected.

* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.

* WHEN...Until 11 AM CST this morning.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

GMZ470-472-475-281500-
/O.CON.KLCH.SC.Y.0006.000000T0000Z-210128T1500Z/
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
330 AM CST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Northwest winds around 20 kt with gusts to around 30 kt. 
  Seas 4 to 7 feet expected.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM, waters from Intracoastal City to Cameron LA from 20 to 60 
  NM, waters from Lower Atchafalaya River to Intracoastal City 
  LA from 20 to 60 NM.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

25

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 6:00 PM CST, 2 hours 34 minutes earlier.

Area forecast discussion, Jan 26, 6:00 PM CST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
600 PM CST Tue Jan 26 2021

.AVIATION...
Weak boundary extends from ne louisiana west southwest to offshore
of Jefferson county in southeast Texas this evening as another
boundary is draped over northern Louisiana. As a result moisture
is lifting above the southern boundary "warm front"and pooling
over southern Louisiana and southeast Texas including the coastal
waters. Mostly light rains noted on radar moving northeast. Light
rains to continue thru the ovrnght hrs.

Ceilings are dropping again as vsby is also expected to fall.
Look for IFR/ LIFR conditions this evening into the overnight
hours. Conditions are expected to improve towards sunrise as the
northern boundary gets a kick to the south pushing into the
coastal waters after sunrise with ceilings and vsby improving.

&&

.PREV DISCUSSION... /issued 311 PM CST Tue Jan 26 2021/

DISCUSSION...
Stalled out frontal boundary is helping create showers in south
central Louisiana eastward...and dense fog in the coastal waters
south of them.

In the short term, expecting the front to lift out late tonight,
so showers and perhaps a thunderstorm are possible in the
meantime, mainly in south central Louisiana. Fog off the coast
could push inland from Cameron eastward, before the front lifts
out late tonight.

High pressure over the central US will dominate our quiet weather
pattern Wednesday through Friday. Temperatures will be 5 degrees
cooler tomorrow, and 15 degrees cooler on Thursday, before a
warming trend starts Friday. The next frontal system moves into
our area on Saturday, giving us scattered showers.

MARINE...
Continuing the dense fog advisory tonight. After the frontal
passage, winds will increase and expect a small craft advisory
conditions on Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  49  64  35  53 /  30   0   0   0
LCH  52  67  39  56 /  30   0   0   0
LFT  55  68  39  56 /  50   0   0   0
BPT  52  68  41  58 /  20   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Dense Fog Advisory until 6 AM CST Wednesday for GMZ455-472-475.

&&

AVIATION...19
Hazardous weather outlook, Jan 26, 3:44 PM CST, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
344 PM CST Tue Jan 26 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-271200-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
344 PM CST Tue Jan 26 2021

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Scattered showers and isolated thunderstorms are expected across
South Central Louisiana. No severe thunderstorms are expected at this
time. Patchy fog is expected tonight mainly along and south of the
I-10 corridor.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A stronger cold front is forecast to push through the area early
Wednesday. Brisk and gusty north winds are expected in the wake of
the front Wednesday afternoon, with cooler and drier weather
expected through Friday.

Small rain chances return Saturday into Sunday with the passage of
another front. No severe weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ455-472-475-271200-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
344 PM CST Tue Jan 26 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

PAreas of dense marine fog will continue today along and south of a
stalled frontal boundary. Scattered showers and isolated
thunderstorms are also possible near the front. No severe
thunderstorms are expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A stronger cold front will move through the area late tonight into
Wednesday morning. Strong and gusty north winds are expected
Wednesday and Wednesday night in the wake of this front. Small craft
advisories are likely to be needed over the Gulf waters.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-470-271200-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
344 PM CST Tue Jan 26 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Scattered showers and isolated thunderstorms are possible near a
stalled frontal boundary. No severe thunderstorms are expected.
Patchy fog is also possible across the Gulf waters today, especially
near and to the south of the front.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A stronger cold front will move through the area late tonight into
Wednesday morning. Strong and gusty north winds are expected
Wednesday and Wednesday night in the wake of this front. Small craft
advisories are likely to be needed over the Gulf waters.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 3:28 AM CSTDense Fog AdvisoryLCHLafayette, Saint Landry, Saint Martin3 hr

Nearby

Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.